MAUDE Adverse Event Report: DEPUY MITEK LLC US TUNNEL DILATOR 8.0MM *EA; ARTHROSCOPIC DRAINAGE CANNULA

DEPUY MITEK LLC US TUNNEL DILATOR 8.0MM *EA; ARTHROSCOPIC DRAINAGE CANNULA
Model Number 219407
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that during an unknown procedure two tunnel dilator 8.0 mm ea were cannulated and had residue in the cavity.No patient consequence and no surgical delay was reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint devices were received and evaluated.The returned tunnel dilator were inspected for any anomalies.No anomalies or residue were found with the cannula of the tunnel dilator that would have contributed in the reported failure.The reported failure cannot be confirmed.A root cause for the reported failure cannot be discerned.No issues were noted with the device, therefore a manufacturing record evaluation is not required.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> no issues were noted with the device, therefore a manufacturing record evaluation is not required.

Common Device Name
ARTHROSCOPIC DRAINAGE CANNULA
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9532599
Report Number1221934-2019-60211
Device Sequence Number2335019
Product Code NBH
UDI-Device Identifier10886705006328
UDI-Public10886705006328
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219407
Device Catalogue Number219407
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/15/2020
01/22/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date01/16/2020
01/27/2020
Patient Sequence Number1